# SDR SWAA2012071605808

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 38,329 hours, 22,354 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1706A
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- ASSYMETRICAL FLAP LOCK OUT LEFT FLAP 1 RIGHT FLAP 2.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER PER MM.
